PubAg

Main content area

MLA

Li, Shuwei, et al. "A Class of Semiparametric Transformation Cure Models for Interval-censored Failure Time Data." Computational statistics & data analysis, v. 133, pp. 153-165. doi: 10.1016/j.csda.2018.09.008

APA

Li, S., Hu, T., Zhao, X., & Sun, J. (2019). A class of semiparametric transformation cure models for interval-censored failure time data. Computational statistics & data analysis, 133, 153-165. doi: 10.1016/j.csda.2018.09.008

Chicago

Li, Shuwei, Tao Hu, Xingqiu Zhao, and Jianguo Sun. "A class of semiparametric transformation cure models for interval-censored failure time data" Computational statistics & data analysis 133, 1 (2019): 153-165. doi: 10.1016/j.csda.2018.09.008